About this blog

Ok here.

Entries in this blog

Nothin2Say

so im holdin this little box right of these little yellow pills?? and im reading all the side effects and im like geez look at all these side effects...its gotta be worth it. well....

:rolleyes: 1 month later...my face. flaky. my nose. flaky. every thing. what?? flakey! yeah! how'd you guess?? but thats ok!! because my face is getting better, just after one month. im exhilarated. :dance: starting 2nd month...i think i maybe losin' a little hair... ok now this, this, is definetly not cool. especially for a chica such as myself, even if my face does look like a mascot for pizza hut. so i quit for a week. but look the effects are like crack, i cant get enought of clear skin when i got the chance ya know?? you knoooow... im gonna keep it up... ill be an experiment, on human hair! not lab rats. i can only hope im just paranoid. the accutane is not out to get me. or my hair....besides i dont wake up with a fur pillow. but i got every thing like excess shedding. like a cat sorta.ill press on lets see. :dance:

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums